# SDR 2011F00077

- Difficulty date: April 23, 2011
- Submitted: May 13, 2011
- Operation: General aviation
- Filed by: Lynch Flying Service Inc, repair station HSRR811E
- Aircraft: N570EJ
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600164
- Engine: Pwa JT15D5
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Light
- Condition: Inoperative
- Location: Itt Indicator
- Component: Itt Indicator
- Component part number: 991214715
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ITT INDICATOR BACKLIGHT INOPERATIVE, REMOVED AND REPLACED INDICATOR.
